Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
No Information (3190)
Date of Event
11/29/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa review.No trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to the available information, a malleable device was used for spacers.The device was explanted and replaced with an inflatable prosthesis.